# SDR YENA20160718666

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 15,532 hours, 10,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2004050095
- Condition: Failed
- Location: Nr 2
- Part time: 26,283 hours, 19,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1131, AIR TURN BACK, EMERGENCY DECLARED. CREW  EXPERIENCED A BURNING PLASTIC ODOR IN THE CABIN.  PAX REPORTED THERE WAS POP ON THE RT SIDE OF THE ACFT RIGHT BEFORE THE ODOR AND SMOKE. PAX ALSO REPORTED THAT GRAY PEBBLES WERE SHOOTING OUT OF THE OVERHEAD VENTS AT THE SAME TIME AS WELL.  ODOR WAS REPORTED AS EMITTING FROM THE GASPER VENTS.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.   DURING INSPECTION, NR 2 ACM WAS FOUND BURNED OUT. R & R ACM. PERFORMED OPS CHECK. OPS CHECK PASSED.
